Kodai Mathematical Journal

On Marden's universal constant of Fuchsian groups

Akira Yamada

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 2 (1981), 266-277.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036373

Digital Object Identifier
doi:10.2996/kmj/1138036373

Mathematical Reviews number (MathSciNet)
MR0630246

Zentralblatt MATH identifier
0469.30038

Subjects
Primary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

Yamada, Akira. On Marden's universal constant of Fuchsian groups. Kodai Math. J. 4 (1981), no. 2, 266--277. doi:10.2996/kmj/1138036373. https://projecteuclid.org/euclid.kmj/1138036373


Export citation

References

  • [1] L. BERS, Inequalities for finitely generated Kleinian groups, J. d'Analyse Math. 18 (1967), 23-41.
  • [2] R. FRICKE AND F. KLEIN, Vorlesungen iiber die Theoe der automorphen Funktionen, Vol. 1, Leipzig, Teubner, 1897.
  • [3] L. GREENBERG, Maximal Fuchsian groups, Bull. Amer. Math. Soc. 69 (1963), 569-573.
  • [4] T. JORGENSEN, On discrete groups of Mobius transformations, Amer. J. Math. 98 (1976), 739-749.
  • [5] A. W. KNAPP, Doubly generated Fuchsian groups, Michigan Math. J. 15 (1968), 289-304.
  • [6] A. MARDEN, Universal properties of Fuchsian groups in the Poincare metric, Ann. of Math. Studies, 79 (1974), 315-339.
  • [7] J. P. MATELSKI, A compactness theorem for Fuchsian groups of the second kind, Duke Math. J. 43 (1976), 829-840.
  • [8] J. NIELSEN, Die Isomorphismen der allgemeinen unendlichen Gruppe mit zwei Erzeugenden, Math. Ann. 78 (1918), 385-397.
  • [9] N. PURZITSKY, All two-generator Fuchsian groups, Math. Z. 147 (1976), 87-92.
  • [10] N. PURZITSKY, Two-generator discrete free products, Math. Z. 126 (1972), 209-223.